Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Larval Trematode Infections in Snails of Different Sizes

A. W. Mathies, Jr. and William W. Cort
The Journal of Parasitology
Vol. 42, No. 4, Section 1 (Aug., 1956), pp. 429-431
DOI: 10.2307/3274525
Stable URL: http://www.jstor.org/stable/3274525
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Larval Trematode Infections in Snails of Different Sizes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431